# SDR UIEA2017011700064

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,861 hours, 17,113 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Bonding Wire
- Part number: BACJ40AB2016
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AFT LEFT NLG DOOR AFT HINGE BONDING WIRE BROKEN IN HALF (NRI 3025)( REMOVED AND REPLACED AFT LEFT NLG AFT HINGE BONDING WIRE B767 AMM 32-22-04  )
